On the analyticity of stochastic flows

Akira Ishiwata, Setsuo Taniguchi

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)139-148
Number of pages10
JournalOsaka Journal of Mathematics
Volume36
Issue number1
Publication statusPublished - Mar 1 1999

Fingerprint

Stochastic Flow
Analyticity

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

On the analyticity of stochastic flows. / Ishiwata, Akira; Taniguchi, Setsuo.

In: Osaka Journal of Mathematics, Vol. 36, No. 1, 01.03.1999, p. 139-148.

Research output: Contribution to journalArticle

Ishiwata, Akira ; Taniguchi, Setsuo. / On the analyticity of stochastic flows. In: Osaka Journal of Mathematics. 1999 ; Vol. 36, No. 1. pp. 139-148.
@article{055f516930c54f4495cdfec10973affb,
title = "On the analyticity of stochastic flows",
author = "Akira Ishiwata and Setsuo Taniguchi",
year = "1999",
month = "3",
day = "1",
language = "English",
volume = "36",
pages = "139--148",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "1",

}

TY - JOUR

T1 - On the analyticity of stochastic flows

AU - Ishiwata, Akira

AU - Taniguchi, Setsuo

PY - 1999/3/1

Y1 - 1999/3/1

UR - http://www.scopus.com/inward/record.url?scp=0040706815&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040706815&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0040706815

VL - 36

SP - 139

EP - 148

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 1

ER -